# SDR SWAA2015090443508

- Difficulty date: August 28, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 59,591 hours, 33,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CRACKED AT STATION 1016, STRINGER 23R.  REPAIRED BULKHEAD IAW EA.
